# SDR C2XA07IA058

- Difficulty date: March 7, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N16927
- Make and model: Emb EMB-145EP
- Aircraft serial: 145006
- Aircraft time: 20,034 hours, 18,470 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2819
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 1,310 hours, 1,561 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IAH FLT 2903, THE CREW REPORTED A BAGGAGE SMOKE WARNING IN FLIGHT. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE AFT CARGO SMOKE DETECTOR, OPERATIONALLY CHECKED WIT NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
